# SDR CA981230058

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Nut
- Part number: CE934641
- Condition: Loose
- Location: Firewall
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW SNAGGED NR 2 GENERATOR AS HARD TO GET ON-LINE.  DURING INVESTIGATION, AND RUN-UP, SPARKS WERE NOTICED COMING OUT OF THE 'D' NOSE PANEL ADJACENT TO NACELLE.  RIGHT HAND FIREWALL DISCONNECT STUD NUT WAS NOT SECURE AND THE CABLE WAS VERY LOOSE CAUSING ARCING.
